On Equisingular Deformations of Cone-Like Surface Singularities.

Ulrich Karras

Manuscripta mathematica (1979/80)

  • Volume: 30, page 223-238
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Karras, Ulrich. "On Equisingular Deformations of Cone-Like Surface Singularities.." Manuscripta mathematica 30 (1979/80): 223-238. <http://eudml.org/doc/154682>.

@article{Karras1979/80,
author = {Karras, Ulrich},
journal = {Manuscripta mathematica},
keywords = {equisingular deformation; germs of singularity of normal surface; minimal resolution; simple g-singularity; cone-like singularities; rigid singularities},
pages = {223-238},
title = {On Equisingular Deformations of Cone-Like Surface Singularities.},
url = {http://eudml.org/doc/154682},
volume = {30},
year = {1979/80},
}

TY - JOUR
AU - Karras, Ulrich
TI - On Equisingular Deformations of Cone-Like Surface Singularities.
JO - Manuscripta mathematica
PY - 1979/80
VL - 30
SP - 223
EP - 238
KW - equisingular deformation; germs of singularity of normal surface; minimal resolution; simple g-singularity; cone-like singularities; rigid singularities
UR - http://eudml.org/doc/154682
ER -

NotesEmbed ?

top

You must be logged in to post comments.